# SDR SWAA2012053004453

- Difficulty date: May 6, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 62,904 hours, 53,010 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM UPPER CHORD CRACKED AT BS 666.5, LBL 24.5.  REPAIRED CHORD IAW EO AND EA.
